# SDR CALA2023042801280

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737-900ER
- Aircraft serial: 37207
- Aircraft time: 32,858 hours, 11,814 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Part serial: 7480
- Condition: Inoperative
- Location: Eng #2
- Part time: 39,495 hours, 13,852 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EGT LIMIT EXCEEDED APPRX 50AGL ON TAKEOFF APPRX 950 DEGREES NOTE D AS PER PILOT REPORT, ENGINE TEMPERATURE EXCEEDED FOR CREW REPORTED ENG WAS NOT SHUT DOWN IN FLIGHT. NORMAL ENG SHUT APPROXIMATELY 10SECONDS, AT 102.3 POWER SETTING WITH NO OTHER DOWN AT GATE. ENGINE PARAMETERS EXCEEDING LIMITS. 1405177,QTY :1  1687699,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1405177  SN OFF 7480 TT # 1687699  SN OFF 1479 ACQUIRED EXCEEDANCE DATA FROM FMCS CDU #2 ENGINE AT TAKEOFF EGT PEAKED AT 967 FOR 10.8 SECONDS. REF FIM 71-06 TASK 805 PERFORMED EEC BITE AND FOUND T495 FAULTS ON S3 AND S4.R&R S3 AND S4 PROBES AMM 77-21-01-400, REF FIM 71-00-00-800-804-F00 PARTS USED: PROBE, THERMOCO  OFF 29-7721-9-9001 7480 ON 29-7721-9-9001 8379 PROBE, THERMOCO  OFF 29-7721-9-9001 1479 ON 29-7721-9-9001 3689 REMOVED AND REPLACED J 9 J 10 AND CJ 10 HARNESSES ON #2 ENGINE :1  29-7721-9-9001,QTY :1  29-7300-3-0118,QTY :1 REF AMM 73-21-06 ALL OPS CHECKS GOOD AT THIS TIME  PARTS USED:  29-7300-3-0119,QTY :1  29-7300-3-0105,QTY :1 29-7200-3-0444,QTY :1  29-7324-3-0001,QTY :1  00-0594-3-6313,QTY VERIFIED REMOVED AND REPLACED J 9, J 10 AND CJ 10 HARNESSES ON #2 ENGINE REF AMM 73-21-06 ALL OPS CHECKS GOOD AT THIS TIME.
